# SDR AALA200800462

- Difficulty date: March 1, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Aircraft time: 55,868 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY  SPOT LIGHT AT SEAT 18F INOPERATIVE.  REPLACED LAMP FOR EMERGENCY SPOT LIGHT AT SEAT 18F. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
